Search

Major recall for epinephrine injectors

Medical Director, Pregnancy
Follow

Major recall for epinephrine injectors

One brand of epinephrine injectors, Auvi-Q, has issued a voluntary recall of ALL injectors because there have been reports that the injectors have not been injecting the right dose of medication. These can be life-saving for kids with severe allergic reactions. If your kid uses these, it is recommended you call your doctor ASAP for a prescription for an alternate brand of epinephrine (such as the EpiPen). If your child has food allergies, DEFINITELY be sure to do this before Halloween in case they are exposed accidentally through candy.
More info on the recall here: https://m.auvi-q.com/m

Comments

  1. Turns out several of my friends use Auvi-Q so thanks for posting! They were in a panic Friday to change their prescriptions before trick-or-treating.

    Reply Flag this comment

Tell us who you are! We use your name to make your comments, emails, and notifications more personal.

Tell us who you are! We use your name to make your comments, emails, and notifications more personal.